# SDR FDKA200710554

- Difficulty date: October 17, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 14,435 hours, 13,453 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6031 ATL (1305 PHX LCL) - YOKE CATCHING ON SOMETHING, MOVEMENT NOT SMOOTH.  MX FOUND YOKE MOVEMENT SMOOTH.  NO CLICK NOTED WHEN GUSTLOCK C/B IS PULLED.
